Last week I was not able to take my synthroid consistently at the time I normally do, and the cumulative effect was a lowered dose over the course of the week. This made me crash. I got massively depressed for no apparent reason and didn't realize what had happened until I caught myself in a brain fog moment. So the next day I took the synthroid at an earlier time than I normally do to bring my levels back up, and my symptoms resolved by the next day, but GOD I'M HUNGRY!
I feel like I haven't eaten in hours even after I eat, and this has been going on for three days now! I feel like my blood sugar is actually low. I had this same problem when I first started the synthroid a few years ago and I thought "If this doesn't go away, I just can't be on this stuff!" Not that there was much of an alternative.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.